# SDR 96ZZZX853

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N734FH
- Make and model: Cessna 172N
- Aircraft serial: 17268817
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Clamp Nut
- Part number: 66M21195
- Condition: Missing
- Location: Rt Mag Attach
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO TOP ATTACHMENT MISSING.  CLAMP, 66M21195.  WASHER, STD-475.  WASHER, STD-1727.  NUT, STD-1410.  RIGHT MAGNETO INSTALLED 10-12-95.  TOTAL TIME 168 HOURS.  ACFT TT 4,328.5 HOURS.
